# SDR MASA2011093063773

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 19,503 hours, 15,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CABIN BURNING SMELL W/LITTLE SMOKE AFTR ROTATE.  PERFORMED HIGH POWER RUNS WITH ENG BLEEDS ON, NO SMOKE OR SMELL NOTED NOTICED LEFT PACK OUTPUT WOULD NOT DROP BELOW 15C
